Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 14, NWS Green Bay, WI

February 9, 2012

NWS Green Bay, WI issued this small craft advisory at Feb 9, 2012, 10:18 AM CST. It took effect at Feb 9, 2012, 12:00 PM CST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2012, 10:18 AM CST (16:18 UTC)
In effect from
Feb 9, 2012, 12:00 PM CST
Expired
Feb 12, 2012, 6:00 AM CST
In force
66 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WHUS73 KGRB 091618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CST THU FEB 9 2012

...GUSTY WINDS EXPECTED THIS AFTERNOON AND AGAIN ON FRIDAY...

.SOUTHWEST WINDS WILL STRENGTHEN EARLY THIS AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT...WITH THE STRONGEST WINDS EXPECTED
CLOSEST TO THE OPEN WATERS OF LAKE MICHIGAN. WINDS SHOULD SUBSIDE
FOR A BRIEF TIME TONIGHT BEFORE THE COLD FRONT PUSHES THROUGH
THE AREA FRIDAY MORNING. WINDS WILL QUICKLY BECOME GUSTY OUT OF THE
NORTH...WITH GALE FORCE GUSTS POSSIBLE. HAZARDOUS WINDS AND WAVES
AREA EXPECTED THROUGH FRIDAY AFTERNOON.

LMZ541>543-100030-
/O.NEW.KGRB.SC.Y.0014.120209T1800Z-120211T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1018 AM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER NOON TODAY
  AND CONTINUE THROUGH THIS EVENING. WINDS WILL SUBSIDE BRIEFLY
  OVERNIGHT BEFORE BACKING NORTH AND INCREASING TO 15 TO 25 KNOTS
  AGAIN FRIDAY MORNING...WITH GALE FORCE GUSTS TO 35 KNOTS THROUGH
  FRIDAY AFTERNOON.
 

* WAVES...2 TO 4 FT WAVES THIS AFTERNOON WILL BUILD TO 4 TO 7 FT
  ON NORTH WINDS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
446 
WHUS73 KGRB 092103
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CST THU FEB 9 2012

...GUSTY WINDS TONIGHT AND FRIDAY...

.GUSTY SOUTHWEST WINDS WILL PERSIST THROUGH THE EVENING...THEN DIMINISH
SOMEWHAT AS A COLD FRONT APPROACHES FROM THE NORTH. THE WINDS WILL BECOME
WEST AFTER MIDNIGHT...AND THEN SHIFT TO THE NORTH AND INCREASE AS THE
FRONT PASSES BEFORE DAYBREAK.

LMZ541>543-100515-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120211T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
303 PM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING.
  WINDS WILL DIMINISH BRIEFLY OVERNIGHT BEFORE BACKING NORTH AND
  INCREASING TO 15 TO 25 KNOTS AGAIN FRIDAY MORNING...WITH GALE
  FORCE GUSTS TO 35 KNOTS THROUGH FRIDAY AFTERNOON.

* WAVES...2 TO 4 FT WAVES THIS EVENING WILL BUILD TO 4 TO 7 FT ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
160 
WHUS73 KGRB 100303
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CST THU FEB 9 2012

...GUSTY WINDS TONIGHT AND FRIDAY...

.GUSTY WEST WINDS WILL PERSIST THROUGH THE EVENING...THEN DIMINISH
SOMEWHAT AS A COLD FRONT APPROACHES FROM THE NORTH. THE WINDS WILL
SHIFT TO THE NORTH AND INCREASE AS THE FRONT PASSES BEFORE DAYBREAK.

LMZ541>543-101115-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120211T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
903 PM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTH OVERNIGHT AND
  INCREASE TO 15 TO 25 KTS BEFORE DAYBREAK. GALE FORCE GUSTS TO
  35 KNOTS ARE EXPECTED THROUGH FRIDAY AFTERNOON.

* WAVES...2 TO 4 FT WAVES THIS EVENING WILL BUILD TO 4 TO 7 FT 
  ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
650 
WHUS73 KGRB 101049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CST FRI FEB 10 2012

...GUSTY WINDS TONIGHT AND FRIDAY...

.WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 30 KTS THIS MORNING
AND CONTINUE THROUGH EARLY SATURDAY. SOME GALE FORCE GUSTS ARE
LIKELY ALONG WITH LARGE WAVES. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE.

LMZ541>543-101900-
/O.EXT.KGRB.SC.Y.0014.000000T0000Z-120211T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
449 AM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WINDS WILL BECOME NORTH AND INCREASE TO 30 KTS. GALE FORCE GUSTS
  TO 35 KNOTS ARE EXPECTED.

* WAVES...2 TO 4 FT WAVES WILL BUILD TO 5 TO 8 FT BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
120 
WHUS73 KGRB 101627
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CST FRI FEB 10 2012

...GUSTY WINDS THROUGH SATURDAY MORNING...

.GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING...THEN BACK
TO THE NORTHWEST OVERNIGHT. LARGE WAVES WILL CONTINUE INTO
SATURDAY MORNING. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS
WELL. 

LMZ541>543-110030-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120211T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* NORTH WINDS TO 30 KTS THROUGH THIS EVENING...WITH A FEW GUSTS TO
  35 KTS POSSIBLE. WINDS WILL BACK TO THE NORTHWEST AT 15 TO 25
  KTS OVERNIGHT AND CONTINUE INTO SATURDAY MORNING...WITH GUSTS TO
  AROUND 30 KTS POSSIBLE.

* WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH SATURDAY MORNING...THEN
  WILL SUBSIDE TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
549 
WHUS73 KGRB 102125
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CST FRI FEB 10 2012

...STRONG NORTHWEST WINDS EXPECTED TONIGHT AND SATURDAY...

.STRONG NORTHERLY WINDS WILL BACK TO THE NORTHWEST TONIGHT AND PERSIST
THROUGH SATURDAY. LARGE WAVES WILL CONTINUE THROUGH SATURDAY MORNING.
FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL.

LMZ541>543-110530-
/O.EXT.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
325 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

* NORTH WINDS TO 30 KTS WITH GUSTS TO 35 KTS WILL PERSIST THROUGH
  THE EVENING AND BECOME NORTHWEST OVERNIGHT. NORTHWEST WINDS WILL
  DECREASE TO 15 TO 25 KTS SATURDAY.

* WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH SATURDAY MORNING...
  THEN WILL SUBSIDE TO 2 TO 4 FT SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
451 
WHUS73 KGRB 110302
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CST FRI FEB 10 2012

...STRONG NORTHWEST WINDS EXPECTED TONIGHT AND SATURDAY...

.STRONG NORTHWEST WINDS TONIGHT WILL PERSIST THROUGH SATURDAY. LARGE
WAVES WILL CONTINUE THROUGH SATURDAY MORNING. FREEZING SPRAY IS POSSIBLE
WELL OFFSHORE AS WELL.

LMZ541>543-111115-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
902 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE
  EXPECTED OVERNIGHT AND INTO SATURDAY MORNING.

* WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH SATURDAY MORNING... 
  THEN WILL SUBSIDE TO 2 TO 4 FT SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
345 
WHUS73 KGRB 111042
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CST SAT FEB 11 2012

...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT...

.STRONG NORTHWEST WINDS AND LARGE WAVES WILL PERSIST THROUGH
TONIGHT. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL.

LMZ541>543-111845-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
442 AM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE
  EXPECTED.

* WAVES OF 4 TO 7 FT WILL SUBSIDE TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
825 
WHUS73 KGRB 111621
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CST SAT FEB 11 2012

...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT...

.STRONG NORTHWEST WINDS WILL PERSIST THROUGH TONIGHT. FREEZING
SPRAY IS POSSIBLE WELL OFFSHORE AS WELL.

LMZ541>543-120030-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1021 AM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* NORTHWEST WINDS 15 TO 25 KTS...WITH GUSTS TO AROUND 30 KTS
  POSSIBLE.

* WAVES OF 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
821 
WHUS73 KGRB 112127
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CST SAT FEB 11 2012

...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT...

.STRONG NORTHWEST WINDS WILL PERSIST THROUGH TONIGHT AS BUILDING
HIGH PRESSURE CONTINUES TO INTERACT WITH A LOW NORTH OF LAKE
SUPERIOR...CREATING A STRONG PRESSURE GRADIENT ACROSS THE AREA.
FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. WINDS ARE
EXPECTED TO DIMINISH SUNDAY MORNING AS THE HIGH PRESSURE SHIFTS
OVER THE STATE.

LMZ541>543-120530-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
327 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* NORTHWEST WINDS 15 TO 25 KTS.

* WAVES...2 TO 4 FT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
106 
WHUS73 KGRB 120312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST SAT FEB 11 2012

...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT...

.STRONG NORTHWEST WINDS WILL PERSIST THROUGH TONIGHT AS BUILDING
HIGH PRESSURE CONTINUES TO INTERACT WITH A LOW NORTH OF LAKE
SUPERIOR...CREATING A STRONG PRESSURE GRADIENT ACROSS THE AREA.
FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. WINDS ARE
EXPECTED TO DIMINISH SUNDAY MORNING AS THE HIGH PRESSURE MOVES OVER
THE STATE.

LMZ541>543-121115-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS T0 30 KTS.

* WAVES...2 TO 4 FT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
047 
WHUS73 KGRB 120949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST SUN FEB 12 2012

...WEST WINDS WILL DIMINISH EARLY TODAY...

.GUSTY WEST WINDS WILL DIMINISH THIS MORNING.

LMZ541>543-121200-
/O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 AM CST SUN FEB 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS T0 30 KTS.

* WAVES...2 TO 4 FT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 5:47 AM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Feb 9, 5:47 AM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
547 AM CST THU FEB 9 2012

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH FRIDAY. ANOTHER DAY OF SUNNY SKIES AND
ABOVE NORMAL TEMPERATURES BEFORE WINTER PAYS A SHORT VISIT. WENT
WITH HIGH TEMPERATURES A COUPLE OF DEGREES ABOVE MOS AS THIS HAS
BEEN THE TREND FOR MUCH OF THE WINTER. CLOUDS WILL ARRIVE TONIGHT
ALONG WITH SOME SNOW SHOWERS AS ARCTIC FRONT DROPS SOUTH ACROSS
THE AREA. AIR AHEAD OF AND BEHIND THE FRONT IS VERY DRY SO DO NOT
EXPECT MUCH MORE THAN A DUSTING. THE EXCEPTION MIGHT BE IN VILAS
COUNTY WHERE IT WILL BECOME VERY UNSTABLE BUT WIND DIRECTION IS
NOT IDEAL FOR MUCH SNOW. FRIDAY WILL BE BLUSTERY AND COLD AND WILL
FEEL ESPECIALLY SO SINCE WE HAVE HAD FEW SUCH DAYS THIS WINTER.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. ARCTIC AIR WILL
REMAIN ACROSS THE GREAT LAKES FRIDAY NIGHT AND SATURDAY THEN
ADVECT EAST OF THE REGION SUNDAY AS UPPER RIDGE BUILDS IN FROM THE
PLAINS. MIGHT GET CLOSE TO WIND CHILL ADVISORY CRITERIA FRIDAY
NIGHT AND EARLY SATURDAY. A WEAK SHORTWAVE TROUGH MOVES THROUGH IN
THE SOUTHERN STREAM WHICH SHOULD BRING SOME LIGHT SNOW OR
FLURRIES MONDAY AND MONDAY NIGHT. MORE SIGNIFICANT JET ENERGY IS
FORECAST TO LIFT NORTHEAST FROM THE SOUTHWESTERN STATES DURING THE
MIDDLE OR END OF NEXT WEEK. 00Z MODELS KEEP IT FURTHER SOUTH THAN
PREVIOUS RUNS WITH THE BEST PRECIPITATION FALLING TOWARDS CHICAGO.
&&

.AVIATION...THERE WILL BE SOME LOW LEVEL WIND SHEAR THIS MORNING
WITH SURFACE WINDS FROM THE WEST AT 5 TO 10 KNOTS AND WEST WINDS
OF 25 TO 30 KNOTS AT 800 TO 1200 FT AGL. OTHERWISE VFR CONDITIONS
EXPECTED THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE
THROUGH OVERNIGHT AND BRING SNOW SHOWERS AND GUST SURFACE WINDS
LATE TONIGHT AND EARLY FRIDAY.

RDM
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 9, 4:50 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
450 AM CST THU FEB 9 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
450 AM CST THU FEB 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SUB ZERO WIND CHILLS COULD BE A HAZARD TO THOSE OUTDOORS FRIDAY
NIGHT THROUGH SATURDAY NIGHT IF NOT PROPERLY DRESSED FOR THE
COLD. WIND CHILLS COULD APPROACH -25 IN NORTHCENTRAL WISCONSIN
LATE FRIDAY NIGHT AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-101100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
450 AM CST THU FEB 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WIND GUSTS AND BUILDING WAVES ARE LIKELY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME GALE FORCE WIND GUSTS ARE EXPECTED FRIDAY THROUGH SATURDAY.

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.